# SDR VNAA2019101299906

- Difficulty date: September 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CRACKED BY POWER AND ASSIST MOTOR CABLE PULLEY.REPAIRED AS PER EO NO CL-600-2CI0-52-L06196 ALUMINUM 7075-T6-040 PO W49504 AND 7075-T6 .032 W66357.
